Accessibility navigation


Complex integrals

Glaister, P. (1991) Complex integrals. International Journal of Mathematical Education in Science and Technology, 22 (3). pp. 476-477. ISSN 1464-5211

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1080/0020739910220315


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:23706
Additional Information:This article appears as part of a collated section entitled 'Classroom Notes'. The DOI links to the whole section, not the individual article.
Publisher:Taylor & Francis

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation